MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: three peg patella 32mm (cat# 200-02-32).Lgc tibial fit tray cem sz 2.5f / 2.5t (cat# 02-012-45-2525).Fluted stem extension 25l x 14 mm (cat# 204-34-02).Logic tibia implant psc insert, sz 2.5, 11mm (cat# 02-012-44-2511).Tibial stem ext.Screw (cat# 204-70-00 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 37 months after the initial implant for this (b)(6) y/o female patient, the 2.5 femoral component was replaced due to fracture of the distal femur and was replaced with a cc logic.The patient's fracture of the distal femur was due to a fall.The patient was last known to be in stable condition following the event.The device is not available for evaluation as it was disposed by hospital.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.As reported, approximately 37 months after the initial implant for this 80 y/o female patient, the 2.5 femoral component was replaced due to fracture of the distal femur and was replaced with a cc logic.The patient was last known to be in stable condition following the event.The device is not available for evaluation as it was disposed by hospital.Additional information indicates that the patient's fracture of the distal femur was due to a fall.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design, manufacturing, or patient related issues.The cause of the bone fracture was determined to be post traumatic from a fall and is most likely is related to the patient¿s underlying condition.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 2.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11796921
Report Number1038671-2021-00215
Device Sequence Number11898509
Product Code JWH
UDI-Device Identifier10885862001221
UDI-Public10885862001221
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2021
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 2.5
Device Catalogue Number02-010-01-0325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age80 YR